# SDR AWXA200501204

- Difficulty date: September 27, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,029 hours, 37,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 65512769
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED L1 DOOR UPPER AFT STOP FITTING ON DOOR CRACKED, 1.0 INCHES IN LENGTH, AT BS 344 AND STR 8L.  MAINTENANCE REMOVED CRACKED UPPER AFT STOP FITTING IAW BOEING 737-300 SRM 51-40-02-0G.  INSTALLED NEW UPPER AFT STOP FITTING ON THE L1 DOOR AT BS 344 AND STRINGER 8L IAW BOEING 737-300 SRM 51-40-05-0G FIG 2 AND SRM 51-40-02-0G FIGS 8, 9, AND 10.
